# SDR UPS06447998

- Difficulty date: September 13, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OB FLAP LWR SKIN APPX 1 INCH PUNCTURE.  REMOVED DAMAGED AREA OF SKIN AND CORE PER SRM 51-40-06. DAMAGE REMOVED OKAY TO INSTALL REPAIR. DRYED AREA-INSTALLED REPAIR CORE AND STARTED CURE PER SRM 51-40-20. COMPLETED REPAIR PER SRM 51-40-20. REF LOG PAGE 566736/2
